# SDR CALA2013111592966

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 67,687 hours, 23,803 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Connector
- Condition: Damaged
- Location: Air Distribution
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PC AIR CONNECTOR IS DAMAGED & PC AIR WILL NOT REMAIN ATTACHED TO AIRCRAFT.
